# SDR 2001UALA01199

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 31,144 hours, 11,542 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sense Line
- Condition: Loose
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOSS OF POWER ON RIGHT ENGINE.  BURNER SENSE LINE LOOSE.SECURED SENSE LINE.
